# SDR UPS98825838

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK VERTICAL STABILIZER 5 LEFT FRONT SPAR CORRODED STA 1700-1740 FROM LONGERON 9 LEFT TO 18 LEFT ( AFT CABIN).  REMOVED CORROSION IAW 51-1-8 TIMCO RFTS ENGINEERING DISPOSITION ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
